# SDR FDEA2020082691707

- Difficulty date: July 29, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75584
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE AT STATION XOS 1191 FOUND CRACK AS MARKED . RIGHT WING - FIXED LEADING EDGE AT STATION XOS 1191 SKIN REPAIR CARRIED OUT AS PER   MD - 11 SRM 57-40-01-2R, FIGURE 201, REPAIR 16 . REPAIR CLASSIFIED AS MAJOR PER GMM 6 -   2 - 100 .
